# SDR CA980818013

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 627307A10
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) NO ENGINE OIL PRESSURE INDICATION ON STARTUP.  ENGINE WAS SHUTDOWN.  REAR CASE REMOVED AND INSPECTION FOUND WHAT APPEARED TO BE A CRACK ON THE REAR LOWER LEFT OF THE CRANKCASE.  THE PART WAS SENT FOR EVALUATION.
